Alert archive / California / Small Craft Advisories in 2024
Small Craft Advisory 69, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 12, 2024, 8:55 PM PDT. It took effect at Jun 12, 2024, 9:00 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2024, 8:55 PM PDT (03:55 UTC)
- In effect from
- Jun 12, 2024, 9:00 PM PDT
- Expired
- Jun 14, 2024, 3:00 PM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
380 WHUS76 KEKA 130355 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 855 PM PDT Wed Jun 12 2024 PZZ455-131200- /O.EXP.KEKA.GL.W.0036.000000T0000Z-240613T0400Z/ /O.NEW.KEKA.SC.Y.0069.240613T0400Z-240614T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 855 PM PDT Wed Jun 12 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-131200- /O.CON.KEKA.GL.W.0036.000000T0000Z-240613T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 855 PM PDT Wed Jun 12 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 15 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-131200- /O.CON.KEKA.GL.W.0036.000000T0000Z-240614T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 855 PM PDT Wed Jun 12 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-131200- /O.CON.KEKA.SE.W.0025.000000T0000Z-240613T1600Z/ Pt St George to Cape Mendocino out 10 nm- 855 PM PDT Wed Jun 12 2024 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WHAT...Very steep and hazardous seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Thursday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
7 follow-up statements
170 WHUS76 KEKA 130942 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 AM PDT Thu Jun 13 2024 PZZ470-131745- /O.CON.KEKA.GL.W.0036.000000T0000Z-240613T1600Z/ /O.NEW.KEKA.SE.W.0026.240613T1600Z-240613T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 AM PDT Thu Jun 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT this morning. For the Hazardous Seas Warning, from 9 AM this morning to 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-131745- /O.EXT.KEKA.GL.W.0036.000000T0000Z-240614T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 AM PDT Thu Jun 13 2024 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-131600- /O.CON.KEKA.SE.W.0025.000000T0000Z-240613T1600Z/ Pt St George to Cape Mendocino out 10 nm- 242 AM PDT Thu Jun 13 2024 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Very steep and hazardous seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-131745- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-240615T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 242 AM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
643 WHUS76 KEKA 131524 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 824 AM PDT Thu Jun 13 2024 PZZ470-132200- /O.CON.KEKA.GL.W.0036.000000T0000Z-240613T1600Z/ /O.CON.KEKA.SE.W.0026.240613T1600Z-240613T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 824 AM PDT Thu Jun 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 12 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT this morning. For the Hazardous Seas Warning, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-132330- /O.CON.KEKA.GL.W.0036.000000T0000Z-240614T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 824 AM PDT Thu Jun 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-131630- /O.CON.KEKA.SE.W.0025.000000T0000Z-240613T1600Z/ Pt St George to Cape Mendocino out 10 nm- 824 AM PDT Thu Jun 13 2024 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Very steep and hazardous seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-132330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240615T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 824 AM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
739 WHUS76 KEKA 132144 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 PM PDT Thu Jun 13 2024 PZZ455-140545- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/ /O.NEW.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING IN EFFECT FROM NOON TO 9 PM PDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. For the Small Craft Advisory, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from noon to 9 PM PDT Friday. For the Small Craft Advisory, until noon PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-140545- /O.EXT.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PDT Thu Jun 13 2024 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-140400- /O.EXT.KEKA.SE.W.0026.000000T0000Z-240614T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PDT Thu Jun 13 2024 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Very steep and hazardous seas 9 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-140545- /O.EXB.KEKA.SC.Y.0069.000000T0000Z-240615T0100Z/ Pt St George to Cape Mendocino out 10 nm- 244 PM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
703 WHUS76 KEKA 132252 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 352 PM PDT Thu Jun 13 2024 PZZ470-140700- /O.CAN.KEKA.SE.W.0026.000000T0000Z-240614T0400Z/ /O.EXB.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 352 PM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-140700- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/ /O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 352 PM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. For the Small Craft Advisory, northwest winds 20 to 30 kt with localized gusts up to 40 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from noon to 9 PM PDT Friday. For the Small Craft Advisory, until noon PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-140700- /O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 352 PM PDT Thu Jun 13 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-140700- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino out 10 nm- 352 PM PDT Thu Jun 13 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with localized gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
704 WHUS76 KEKA 140955 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 255 AM PDT Fri Jun 14 2024 PZZ455-141800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/ /O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 255 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts to 40 kt and seas 8 to 10 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with localized gusts to 35 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from noon today to 9 PM PDT this evening. For the Small Craft Advisory, until noon PDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-141800- /O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PDT Fri Jun 14 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-141800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino out 10 nm- 255 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 5 to 15 kt with gusts to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-141800- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 255 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts to 30 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
868 WHUS76 KEKA 141549 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 849 AM PDT Fri Jun 14 2024 PZZ455-150000- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T1900Z/ /O.CON.KEKA.GL.W.0037.240614T1900Z-240615T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 849 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 40 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from noon today to 9 PM PDT this evening. For the Small Craft Advisory, until noon PDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-142200- /O.CON.KEKA.GL.W.0036.000000T0000Z-240614T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 AM PDT Fri Jun 14 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-142200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino out 10 nm- 849 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-142200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 AM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
170 WHUS76 KEKA 142154 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 PM PDT Fri Jun 14 2024 PZZ450-142300- /O.EXP.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino out 10 nm- 254 PM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ470-142300- /O.EXP.KEKA.SC.Y.0069.000000T0000Z-240614T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PDT Fri Jun 14 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ475-150400- /O.EXT.KEKA.GL.W.0036.000000T0000Z-240615T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PDT Fri Jun 14 2024 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 40 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-150400- /O.CON.KEKA.GL.W.0037.000000T0000Z-240615T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 254 PM PDT Fri Jun 14 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 2:49 PM PDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jun 12, 2:49 PM PDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
249 PM PDT Wed Jun 12 2024
.SYNOPSIS...Cooler temperatures will be the trend starting Thursday
with more substantial cooling over the weekend. Northwesterly winds
strengthen in the interior with strong gusts Thursday night
into Friday morning.
&&
.DISCUSSION...Dry weather continues with temperatures in the
interior reaching the High 80s to low 90s, with a few areas reaching
closer to the upper 90s and low 100s. Trinity county temperatures
look to be their highest near Big Bar and Weaverville, around 96.
Mendocino interior has a few higher temperatures at Potter Valley
and Ukiah at 99 and 100 respectively. Lake county will approach a
moderate Heat Risk in the southern and eastern areas bordering
Colusa, Yolo, and Napa. No Heat Risk advisory has been implemented
at this time due to less area coverage and temperatures at
marginal threshold. However, ground observations at Daly Place,
Middletown, and Hidden Valley Lake have reached or exceeded 100.
Tomorrow's forecast will lower the probability of heat risk as
cooler trends prevail.
NBM remains consistent with temperatures diminishing on Friday as
upper level ridging shifts south and a trough develops over the
Pacific NW. Stronger westerly to northwesterly winds are expected to
develop on Friday across the interior especially interior Mendocino
and Lake counties. More substantial cooling along with stronger west
to northwest winds are expected in the interior this weekend as
another 500mb trough dips down from the NW. Strongest winds will
most likely occur on Sunday with the passage of a shortwave trough.
With fine grassy fuels cured, the strong westerly to northwesterly
winds may pose a slight risk for rapid spreading grass fires. The
highest risk appears to be in Lake and perhaps eastern Trinity and
southern Mendocino.
This trough is forecast to be relatively dry and right now the
potential for any precipitation is quite meager, 5-10% chance for
mostly Del Norte late in the weekend. The cooler/drier air will also
result in chilly overnight temperatures once winds decouple.
There is a chance (20-40%) for brief morning frost in the colder
valleys of Trinity and eastern Humboldt counties on Sunday. The
frost threat will persist into Monday morning with about the same
probability of occurrence.
Also, rain possibilities increase early to mid next week (June 17-
19), though still quite meager with NBM probabilities for 0.10in or
more in 24 hours no more than 22% for mostly Del Norte and northern
Humboldt counties. NBM has temperatures trending upward by mid week,
however the trough may linger into mid next week and strong warming
appears unlikely at this point. /DB /EYS
&&
.AVIATION...Marine stratus redeveloped along the coast from Cape Mendocino to
Del Norte. A couple of pireps reported bases around 600 feet
average and tops around 2,000 feet at ACV, but halve that height at
CEC. Stratus was slightly more extensive today and more stubborn to
mix out. Winds were "unhurried" to ramp up today, but finally
started to increase by mid-afternoon (at least at CEC). Winds
should stick around up to a couple of hours after sunset. Low clouds
will return to the coast overnight...starting first around Humboldt
Bay, then advecting toward CEC. UKI will continue to stay VFR with
typical afternoon breezes. /TA
&&
.MARINE...Gale conditions are in full swing across the outer
waters this afternoon with nearshore wave heights reaching 10-12
feet. Wave periods building to 10-11 seconds as a SW long period
swell fills into the waters. Peak seas and winds expected to
develop late this evening and overnight, with significant wave
heights approaching 15 feet alongside gusts up to 45 knots. Hi-res
models are highlighting potential for an area of localized gusts
reaching 50 knots in the corridor of an expansion fan downwind of
southern Oregon.
Steep and hazardous seas expected to continue through late Thursday -
gusty winds will slowly diminish and decrease in zone coverage as
the thermal trough and associated pressure gradient slackens. Fairly
marginal gales expected to persist through Friday in the southern
waters within an expansion fan downwind of Cape Mendocino.
Otherwise, seas will begin to dip below 10 feet for the start to
this weekend.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 9 AM PDT Thursday for PZZ450.
Gale Warning until 9 PM PDT this evening for PZZ455.
Gale Warning until 9 AM PDT Thursday for PZZ470.
Gale Warning until 3 AM PDT Friday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:42 AM PDT | Hazardous Seas Warning | EKA | 13 hr | |
| Jun 13, 1:28 PM PDT | Fire Weather Watch | EKA | 24 hr | |
| Jun 13, 2:44 PM PDT | Gale Warning | EKA | 30 hr |
Nearby
Small Craft Advisories in California, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.